Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Consistent BMS, loss of appetite, throwing up, soft stools. Should i go to a doctor?

Ok, Two weeks ago I could hold nothing in my system with consistent BMs- only everything that came out was a liquid. I had a complete loss of appetite and anytime I ate I would feel like throwing up. The one time I threw up during that, it came out a dark purple- i had not eaten anything purple that entire day. I started forcing myself to eat and then gave blood- that seemed to make me stop having pure liquid BMs. I started drinking fluids again and kept forcing myself to eat. However, now I still have soft stools but they are a dark grey color and the last time I vomited it was a light pink color. Should I go to a doctor?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear
Welcome to the platform of Health care Magic,
It appears to me that you are suffering with Acute Gastroenteritis. In my opinion
you should be started some anti emetics. oral hydration solution and at least some antibiotic to overcome the GIT infection. And if you are not able to tolerate oral medicines then you have to see Emergency Room.
Hope you should better with this advice .
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor